# SDR UPS04843370

- Difficulty date: September 21, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 73,508 hours, 48,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 46473651
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACKED FITTING IN MAIN CABIN SUBFLOOR, FS 978-980 IN CORNER, LBL 66.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
